# SDR UPS00831604

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843502N
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1230 BETWEEN LONG 34R-35R FITTING INSIDE TORQUE BOX IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755843, AND SRM 53-2-0 FIG 2D.
